Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Big_joe

My derm didn't prescribe me Duac.. should I stop using it?

My derm prescribed me Panoxyl Face wash, Tetralysal tablets and Differin. But as Differin is to be used at night, and the wash is for morning, I had nothing to put on inbetween so I went to my chemist and got Duac and have been using that. But since my dermatologist didn't tell me to use Duac, should I stop using it? or will it help?

Been using it for about a month now.

Thx

Share this post


Link to post
Share on other sites

I have never used differin or duac because, but i think if u use both, it might by way to drying for your skin

i think you shud stick to what your derm prescribed originally

I remember when i was on tetracycline, i washed my face morning and night, and in the night i put on bp prescribed by my derm and in the morning moisturized and that had me clear for almost a year until my acne became resistant to tetracycline

Share this post


Link to post
Share on other sites

Lol, I was put on tetracycline for about a year by my doctor. That just had no effect. Panoxyl and Differin were very drying on me for the first week/2 weeks. But I moisturised and all was well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×